I have been on wellbbutrin for 6 days now. I have had side effects of sweating, irritable,a little shakey and last night could not sleep. How long does it take for the side effects to go away. My husband is being very patient with me.
2 Feb 2010
Hi, for me it was within a week or two, but everyone is different. They say it can take up to a month or more to feel the full effects. Unfortunately, the side effects, if you have any, are the first thing you will notice, but most likely will go away once your body gets adjusted to the medicine. Hang in there! Any more questions, feel free to ask me! Good luck!
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Deseryl for a month. Now I have to stop it. How long will the effects of it last in my system before I am feeling better. I also ...
1 answer • 6 Oct 2010
My doc is changing me from wellbutrin xl to abilify but has advised 2 weeks of tapering off of wellbutrin first. i also take celexa which will stay ...
1 answer • 6 Aug 2011
Hi, I just started 150mg of Wellbutrin Extended Release. Today is day 2. I was just wondering how long does it take for a person to start feeling ...
3 answers • 17 Apr 2012
Abilify was added to the other drugs 6 wks ago. I've been taking Wellbutrin XL for a very long time & Cipralex for 3 months now. I've ...
4 answers • 19 Jun 2013
Twice a day. I don't think I can wait a month to start feeling better I go back to work on the 13th I have to find a way to get out of bed. Any ...
3 answers • 31 Jul 2014